# SDR USAA920081436

- Difficulty date: July 29, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 076
- Aircraft time: 60,829 hours, 27,173 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 323 ORD-LAS - EMERGENCY EQUIPMENT - AFT LT FLIGHT ATTENDANT JUMPSEAT FLASHLIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFT EMERGENCY FLASHLIGHT BATTERY.  OPERATIONAL CHECK GOOD.  (S)
